# SDR NACA20010004

- Difficulty date: January 20, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 62,161 hours, 47,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Component: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT ANCHORAGE LOSS OF BRAKE, LOSS OF LEFT PACK, LOSS OF APU, GPWS, AND STICK SHAKER CAME ON.  CLEANED NOSE GEAR SAFETY WARNING SWITCH.
